A note on oblique spaced antenna method
Article first published online: 7 DEC 2012
Copyright 1993 by the American Geophysical Union.
Volume 28, Issue 2, pages 181–186, March-April 1993
How to Cite
1993), A note on oblique spaced antenna method, Radio Sci., 28(2), 181–186, doi:10.1029/92RS01930., , and (
- Issue published online: 7 DEC 2012
- Article first published online: 7 DEC 2012
- Manuscript Accepted: 14 JUL 1992
- Manuscript Received: 9 APR 1992
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!